# SDR UALA2010031500846

- Difficulty date: March 13, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,853 hours, 11,811 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 208
- Condition: Inoperative
- Location: Cocpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S CDU BLANK, RTFL.  REPLACED LEFT CDU, OPS CHECK OKAY.  CDU INOPERATIVE.  REPLACED LEFT CDU, OPS CHECK OKAY.
